# SDR MWEA95487

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Clip
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A CLIP CRACKED IN THE RT LAV PRESSURE BULKHEAD AT Z34, STA 996.  FABRICATED A NEW CLIP IAW THE SRM 53-01 AND INSTALLED IAW SRM 51-30.
